Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS Miami, FL

July 31, 2015Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 31, 2015, 4:00 PM EDT for Broward County, Florida. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 4:00 PM EDT (20:00 UTC)
Expired
Jul 31, 2015, 4:13 PM EDT
In force
13 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2261 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WUUS52 KMFL 312000
SVRMFL
FLC011-312045-
/O.NEW.KMFL.SV.W.0035.150731T2000Z-150731T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 445 PM EDT

* AT 359 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER WESTON...OR NEAR DAVIE...AND MOVING NORTH AT 10
  MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...CORAL SPRINGS...DAVIE...PLANTATION AND SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2600 8035 2603 8047 2627 8044 2622 8019
TIME...MOT...LOC 1959Z 199DEG 9KT 2610 8037 

$$

10
1 follow-up statement
714 
WWUS52 KMFL 312013
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT FRI JUL 31 2015

FLC011-312023-
/O.CAN.KMFL.SV.W.0035.000000T0000Z-150731T2045Z/
BROWARD FL-
413 PM EDT FRI JUL 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2600 8035 2603 8047 2627 8044 2622 8019
TIME...MOT...LOC 2011Z 199DEG 9KT 2613 8036 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:47 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 31, 1:47 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
147 PM EDT FRI JUL 31 2015

.AVIATION...
SCATTERED CONVECTION EXPECTED FOR EASTERN ZONES BY 19Z...MOST
LIKELY AT KPBI WERE TEMPO GROUP IN PLACE. ACTIVITY WILL WANE AFTER
SUNSET. COULD SEE SHOWERS DEVELOPING AT PBI BEFORE NOON SAT...BUT
MOST AREAS WILL STAY DRY UNTIL JUST BEYOND TAF PERIOD. ATLANTIC
BREEZE SHOULD REACH ALL EASTERN TERMINALS BY 19Z...CALMING TONIGHT
THEN INCREASING TO 10-15 KTS BY MID-MRNG SAT. KAPF HAS EARLY
EVENING GULF BREEZE...WITH SE FLOW DOMINATING SATURDAY MRNG. BRIEF
RESTRICTIONS AND VERY GUSTY/ERRATIC WINDS PSBL IN/NEAR TSRA.

&&

.PREV DISCUSSION... /ISSUED 938 AM EDT FRI JUL 31 2015/

UPDATE...
12Z RAOB ANALYSIS REVEALS VERY SIMILAR ENVIRONMENT TO YESTERDAY.
GUSTY WINDS WILL BE MAIN THREAT ASIDE FROM THE USUAL LIGHTNING
TODAY. WEAK INVERSION SHOULD PRECLUDE STORM FORMATION UNTIL EARLY
AFTERNOON. NO SIGNIFICANT CHANGES TO FORECAST AT THIS TIME.

PREV DISCUSSION... /ISSUED 416 AM EDT FRI JUL 31 2015/

SHORT TERM (TODAY-SUNDAY)...

PWATS EXPECTED TO RISE TODAY AS THE ENTIRE PATTERN DROOPS SOUTH.
AS RIDGE RETROGRADES JUST WEST OF THE TX PANHANDLE, AN OPENING
WILL EXIST FOR THE MID ATLANTIC TROUGH TO DEEPEN FURTHER INTO THE
SOUTHEAST CONUS. CURRENT ANALYZED RIBBON OF NEAR 2" PWATS ACROSS
CENTRAL FL WILL THUS SINK SOUTH IN CONJUNCTION WITH A WEAK
MIDLEVEL SHORTWAVE THIS AFTERNOON. SHOWERS AND STORMS WILL BE MOST
LIKELY ACROSS THE LAKE REGION AND PALM BEACH COUNTY. QUESTION WILL
BE HOW FAR SOUTH WILL THE MOST NUMEROUS ACTIVITY REACH. MID AND
HIGH CLOUDS MAY PERSIST THIS MORNING, POSSIBLY LIMITING
CONVECTIVE POTENTIAL. IN ADDITION, SEA BREEZE IS EXPECTED TO
RETURN TODAY ALONG THE EXTREME SOUTHEAST, WHICH MAY FOCUS MORE
STORMS JUST INLAND AWAY FROM THE COAST. H5 TEMPS AND H7-H5 LAPSE
RATE SHOULD BE SIMILAR TO YESTERDAY. WITH MORE FORCING PROVIDED BY
THE SHRTWV AND DEEPER MOISTURE TODAY, THERE COULD BE A FEW
STRONGER STORMS WITH GUSTY WINDS MAINLY ALONG THE NORTHERN HALF.
AWAY FROM THE MIDLEVEL WAVE, WEAK MBE VELOCITIES AND SLOW STORM
MOTION COULD LEAD TO BACKBUILDING AND/OR SLOW MOVING STORMS WITH
VERY HEAVY RAINFALL.

AS SURFACE LOW PRESSURE THROUGH GULF MOVES SLIGHTLY NORTH INTO
THIS WEEKEND, THE SURFACE RIDGE AXIS WILL ALSO MOVE NORTH, WITH
SURFACE FLOW BACKING TO THE SOUTHEAST ON SATURDAY AND SUNDAY.
THIS WILL FOCUS MORE ACTIVITY INTO THE INTERIOR, WITH MORE MORNING
AND EARLY AFTERNOON SHOWERS AND STORMS ALONG THE EAST COAST WITH
ONSHORE FLOW. CLOUDS MAY INHIBIT MORE WIDESPREAD CONVECTION
THANKS TO A WEAK UPPER LOW OVER THE BAHAMAS. IN ADDITION, H5 TEMPS
ARE EXPECTED TO WARM AND H7-H5 LAPSE RATES MAY AGAIN FALL BELOW
6C/KM. PWATS WILL DROP A BIT TOO AS GUIDANCE IS INDICATING
RELATIVELY DRIER AIR ARRIVING AS HIGH PRESSURE EXTENDS ACROSS
SOUTH FLORIDA INTO THE GULF, ESPECIALLY ON SUNDAY. WITH A
STRONGER ONSHORE COMPONENT BY SATURDAY, A MODERATE RISK OF RIP
CURRENTS MAY DEVELOP ALONG THE EAST COAST, WHICH IS IMPORTANT TO
NOTE SINCE WE'VE HAD SEVERAL DAYS OF ONLY SLIGHT RISK ALONG THE
EAST COAST.

LONG TERM (MONDAY-THURSDAY)...

A PERSISTENT SOUTHEAST TO EVENTUALLY EASTERLY FLOW REGIME WILL
RETURN INTO NEXT WEEK. THE EASTERN CONUS TROUGH WILL AGAIN DEPART
TO THE NORTH AND THE UPPER RIDGE OVER THE FOUR CORNERS AND THE
WESTERN ATLANTIC WILL JOIN FORCES. UNDER THE RIDGE, WINDS WILL BE
LIGHT AND THE HIGHEST POPS WILL BE FOCUSED ACROSS THE INTERIOR
AND WEST COAST, WITH LESS ACTIVITY IN THE FORM OF MAINLY SOME
MORNING OR EARLY AFTERNOON SHOWERS/STORMS ALONG THE EAST COAST,
ESPECIALLY FROM TUESDAY ONWARDS.

MARINE...

SHOWERS AND STORMS COULD BE NUMEROUS IN THE WATERS OFFSHORE PALM
BEACH COUNTY TODAY, AS ACTIVITY MOVES OFF THE COAST THIS
AFTERNOON. SURFACE TROUGH ACROSS THE NORTHEASTERN GULF AND
NORTHERN FLORIDA, AND SURFACE RIDGE AXIS ALONG EXTREME SOUTH
FLORIDA, WILL BOTH DRIFT NORTH THROUGH THE WEEKEND AND EARLY NEXT
WEEK. THIS WILL ALLOW SURFACE WINDS TO BACK FROM THE SOUTHWEST TO
THE SOUTHEAST INTO SUNDAY. AN EASTERLY FLOW REGIME RETURNS BY NEXT
WEEK. ONCE THIS OCCURS, EXPECT LATE NIGHT AND MORNING ACTIVITY
ACROSS THE ATLANTIC WATERS, AND AFTERNOON STORMS OVER THE GULF
WATERS. WAVES ARE EXPECTED TO REMAIN BELOW 4 FEET THROUGH THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  90  77  89 /  30  50  20  50
FORT LAUDERDALE  80  89  79  90 /  30  40  20  40
MIAMI            80  90  79  90 /  20  40  20  40
NAPLES           79  91  77  90 /  20  40  30  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...23/SK
LONG TERM....21/KM
AVIATION...23/SK
Hazardous weather outlook, Jul 31, 2:43 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT FRI JUL 31 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
010645-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
243 PM EDT FRI JUL 31 2015

...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS GULF BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS AT COLLIER
COUNTY BEACHES. THERE IS A SLIGHT RISK OF RIP CURRENTS ON ATLANTIC
BEACHES.

THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON, ESPECIALLY AROUND LAKE OKEECHOBEE AND PALM BEACH
COUNTY. THE PRIMARY THREAT WITH THESE THUNDERSTORMS IS FREQUENT
CLOUD TO GROUND LIGHTNING, ALTHOUGH A FEW STRONG THUNDERSTORMS MAY
ALSO CONTAIN GUSTY WINDS.

HAIL: THE STRONGEST THUNDERSTORMS ARE CAPABLE OF PRODUCING SMALL
HAIL.

WIND: GUSTS TO 55 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

FLOODING: LOCALIZED URBAN FLOODING CANT BE RULED OUT WHERE
TORRENTIAL DOWNPOURS OCCUR.

TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES MOST AREAS
TODAY. OVER THE EVERGLADES, HEAT INDICES AROUND 105 DEGREES ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY
EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM
THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 31, 3:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT FRI JUL 31 2015

FLZ073-074-173-312030-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-
343 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL
MIAMI-DADE COUNTY UNTIL 430 PM EDT...

* AT 343 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER PINECREST...OR OVER SOUTH MIAMI...MOVING NORTHEAST AT 20 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...MIAMI BEACH...CORAL GABLES...KEY BISCAYNE...SOUTH MIAMI...
  SURFSIDE...KENDALL...NORTH MIAMI...NORTH MIAMI BEACH...SUNNY ISLES
  BEACH...PINECREST...MIAMI SHORES...NORTH BAY VILLAGE...WEST
  MIAMI...EL PORTAL...WEST PERRINE...OLYMPIA HEIGHTS...RICHMOND
  HEIGHTS...DOWNTOWN MIAMI AND ZOO MIAMI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2577 8013 2581 8014 2582 8018 2581 8019
      2578 8018 2576 8013 2577 8019 2574 8016
      2574 8015 2573 8016 2574 8021 2571 8017
      2572 8015 2567 8015 2574 8023 2555 8031
      2562 8044 2594 8012
TIME...MOT...LOC 1943Z 227DEG 17KT 2568 8028

10
Local storm report, Jul 31, 3:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     3 S WESTON              26.07N  80.40W
07/31/2015  M59 MPH          BROWARD            FL   MESONET

            WEATHERBUG MESONET SITE WSTNN AT CYPRESS BAY HIGH
            SCHOOL REPORTED A WIND GUST OF 59 MPH AT 338 PM EDT.

&&

EVENT NUMBER MFL1500185

ROSS
Local storm report, Jul 31, 3:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND GST     3 WNW NORTH PERRY AIRPO 26.01N  80.28W
07/31/2015  M45 MPH          BROWARD            FL   MESONET

            WEATHERBUG MESONET SITE HLLPL AT PINE LAKE ELEMENTARY
            SCHOOL REPORTED A WIND GUST OF 45 MPH AT 232 PM EDT.

&&

EVENT NUMBER MFL1500186

ROSS
Special weather statement, Jul 31, 3:52 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT FRI JUL 31 2015

FLZ067-068-071-072-168-172-312030-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
352 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 430 PM EDT...

* AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER WHISPER WALK...OR 8 MILES WEST OF HIGHLAND BEACH...MOVING
  NORTH AT 20 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...WEST PALM BEACH...BOCA RATON...DEERFIELD BEACH...
  BOYNTON BEACH...DELRAY BEACH...WELLINGTON...LAKE WORTH...PALM
  BEACH...HIGHLAND BEACH...OCEAN RIDGE...COCONUT CREEK...
  GREENACRES...ROYAL PALM BEACH...PARKLAND...PALM SPRINGS...
  LANTANA...ATLANTIS...HAVERHILL AND CLOUD LAKE.

LAT...LON 2663 8004 2667 8004 2667 8005 2659 8005
      2662 8004 2659 8004 2658 8005 2653 8005
      2655 8004 2631 8008 2627 8042 2673 8031
      2671 8005 2668 8005 2671 8003
TIME...MOT...LOC 1951Z 194DEG 15KT 2642 8021

10
Local storm report, Jul 31, 3:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND GST     1 WNW OAKLAND PARK      26.18N  80.16W
07/31/2015  M45 MPH          BROWARD            FL   MESONET

            WEATHERBUG MESONET SITE FLTLS AT THE SCHOOL BOARD
            BUILDING REPORTED A WIND GUST OF 45 MPH AT 306 PM EDT.

&&

EVENT NUMBER MFL1500187

ROSS
Local storm report, Jul 31, 3:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT FRI JUL 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     1 WSW DEERFIELD BEACH   26.30N  80.12W
07/31/2015  M48 MPH          BROWARD            FL   MESONET

            WEATHERBUG MESONET SITE DFBS1 AT DEERFIELD BEACH FIRE
            AND RESCUE REPORTED A WIND GUST OF 48 MPH AT 326 PM EDT.

&&

EVENT NUMBER MFL1500188

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 2:19 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jul 31, 2:30 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 31, 2:50 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 31, 2:59 PM EDTSpecial Weather StatementMFLBroward46 min
Jul 31, 3:19 PM EDTSpecial Weather StatementMFLBroward41 min
Jul 31, 3:43 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 31, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
Jul 31, 4:03 PM EDTSpecial Marine WarningMFL57 min
Jul 31, 4:29 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jul 31, 4:31 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Jul 31, 4:39 PM EDTSpecial Marine WarningMFL66 min
Jul 31, 4:45 PM EDTSevere Thunderstorm WarningMFLPalm Beach45 min
Jul 31, 4:54 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 31, 5:13 PM EDTSpecial Marine WarningMFL92 min
Jul 31, 5:13 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 31, 5:28 PM EDTSpecial Marine WarningMFL62 min
Jul 31, 5:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 31, 6:32 PM EDTSpecial Marine WarningMFL28 min
Jul 31, 6:53 PM EDTSpecial Weather StatementMFLMiami-Dade52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.